It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by D on November 27, 2000 at 16:34:04:

In Reply to: If ACCUTANE Is discontinued and supposedly leaves your system why do side effects persist? n/m posted by sun on November 27, 2000 at 14:45:41:

I don't know.
Also, I was told that if I start a second treatment within two years of my first, it will work faster and better. That doesn't make much sense if it's completely out of your system.
I know a guy you did his second treatment 5 years later, and he said he had the same results as the first time, which leads me to think it stays with you for somewhere between 2-5 years.

Follow Ups

All times are GMT -7. The time now is 09:44 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!